# SDR ASAA0944309

- Difficulty date: January 22, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Aircraft time: 51,918 hours, 29,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6940708501
- Condition: Corroded
- Location: Bs 727b S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB AT STA 727B STR 26L IS CORRODED.  ACCOMPLISHED REPAIR ON WEB AT STA 727B STR 26L IAW B737 400 SRM 51 70 13.
